Alert archive / Texas / Tornado Warnings in 2008
Tornado Warning 36, NWS Fort Worth, TX
NWS Fort Worth, TX issued this tornado warning at Apr 25, 2008, 6:07 PM CDT for Bell County, Texas. It was in force for 38 min. 10 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 25, 2008, 6:07 PM CDT (23:07 UTC)
- Expired
- Apr 25, 2008, 6:45 PM CDT
- In force
- 38 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
County Bell County, TX
The radar
The Ft Hood radar (KGRK), 37 km from the middle of the area, began a volume at 23:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 25, 6:08 PM CDT | HAIL 2.75 | Morgan'S Point Resort, TX | MORGANS POINT |
| Apr 25, 6:10 PM CDT | HAIL 2.5 | Morgan'S Point Resort, TX | |
| Apr 25, 6:20 PM CDT | TORNADO | Belton, TX | MEDIA REPORTS TORNADO ON GROUND NEAR FIRE STATION 2 IN BELTON |
| Apr 25, 6:29 PM CDT | TORNADO | Belton, TX | CONFIRMED TORNADO TOUCHDOWN NEAR 190 AND I-35 |
| Apr 25, 6:34 PM CDT | HAIL 1.75 | Belton, TX | |
| Apr 25, 6:35 PM CDT | HAIL 1.75 | Belton, TX | SPOTTERS REPORTED SKYLIGHTS OF HOMES AND CAR WINDSHIELDS WERE BROKEN OUT IN BELTON DUE TO GOLF BALL HAIL. |
| Apr 25, 6:36 PM CDT | HAIL 2.75 | Belton, TX | GOLFBALL TO BASEBALL REPORTED BY BROADCAST MEDIA |
| Apr 25, 6:43 PM CDT | HAIL 1.75 | Belton, TX | N BELTON |
| Apr 25, 6:44 PM CDT | HAIL 1.75 | 2 E Salado, TX | 2 E SALADO |
| Apr 25, 6:49 PM CDT | HAIL 1.75 | 4 Se Belton, TX | BETWEEN BELTON AND LITTLE RIVER ACADEMY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 25, 3:26 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 11.1 hours before the alert went out and 199 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1802 J/kg
- Mixed-layer CIN
- -149 J/kg
- Mixed-layer LCL
- 545 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 280 m²/s²
- 0-3 km storm-relative helicity
- 387 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 4.2
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS54 KFWD 252307 TORFWD TXC027-252345- /O.NEW.KFWD.TO.W.0036.080425T2307Z-080425T2345Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE FORT WORTH TX 607 PM CDT FRI APR 25 2008 THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A * TORNADO WARNING FOR... CENTRAL BELL COUNTY IN NORTH CENTRAL TEXAS... * UNTIL 645 PM CDT * AT 607 PM CDT...STORM SPOTTERS AND DOPPLER RADAR OBSERVED A TORNADO NEAR BELTON..MOVING SOUTH AT 16 MPH. * THE TORNADO WILL BE NEAR... BELTON BY 615 PM CDT... SALADO BY 640 PM CDT... TAKE COVER IN A BASEMENT...OR ON THE LOWEST FLOOR OF YOUR HOME IN AN INTERIOR CLOSET OR BATHROOM. USE BLANKETS OR PILLOWS FOR COVER. IN ADDITION TO TORNADOES...LARGE DESTRUCTIVE HAIL IS LIKELY WITH THIS STORM. THIS TORNADO MAY BE OBSCURED BY RAIN. IF YOU WAIT UNTIL THE TORNADO IS VISIBLE BEFORE TAKING COVER IT WILL BE TOO LATE. SEEK SHELTER NOW LAT...LON 3094 9736 3092 9763 3120 9760 3124 9740 TIME...MOT...LOC 2307Z 351DEG 14KT 3110 9748 $$ 13
3 follow-up statements
000 WWUS54 KFWD 252315 SVSFWD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 613 PM CDT FRI APR 25 2008 TXC027-252345- /O.CON.KFWD.TO.W.0036.000000T0000Z-080425T2345Z/ BELL TX- 613 PM CDT FRI APR 25 2008 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 645 PM CDT FOR CENTRAL BELL COUNTY... AT 613 PM CDT...DOPPLER RADAR CONTINUED TO INDICATE A TORNADO LOCATED NEAR BELTON...MOVING SOUTH AT 16 MPH. THE TORNADO WILL BE NEAR... BELTON BY 625 PM CDT... SALADO BY 645 PM CDT... SOFTBALL SIZE HAIL WAS REPORTED WITH THIS STORM JUST NORTHWEST OF MOFFATT AT 606 PM. DO NOT LEAVE SHELTER TO USE YOUR CAR TO OUTRUN A TORNADO. CARS ARE EASILY TOSSED AND CRUSHED BY TORNADO WINDS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FRIDAY EVENING FOR EASTERN TEXAS. LAT...LON 3094 9736 3092 9763 3120 9760 3124 9740 TIME...MOT...LOC 2313Z 352DEG 14KT 3108 9747 $$ 13
000 WWUS54 KFWD 252323 SVSFWD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 622 PM CDT FRI APR 25 2008 TXC027-252345- /O.CON.KFWD.TO.W.0036.000000T0000Z-080425T2345Z/ BELL TX- 622 PM CDT FRI APR 25 2008 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 645 PM CDT FOR CENTRAL BELL COUNTY... AT 622 PM CDT...STORM SPOTTERS AND DOPPLER RADAR OBSERVED A TORNADO. THIS TORNADO WAS LOCATED IN BELTON...MOVING SOUTH AT 16 MPH. THE TORNADO WILL BE NEAR... SALADO BY 645 PM CDT... EVACUATE MOBILE HOMES FOR A STORM SHELTER OR PERMANENT BUILDING. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH AND COVER YOUR HEAD. EXTREMELY LARGE HAIL IS ALSO OCCURRING WITH THIS STORM. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FRIDAY EVENING FOR EASTERN TEXAS. LAT...LON 3094 9736 3092 9763 3116 9761 3120 9739 TIME...MOT...LOC 2322Z 352DEG 14KT 3106 9747 $$ 13
000 WWUS54 KFWD 252330 SVSFWD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 629 PM CDT FRI APR 25 2008 TXC027-252345- /O.CON.KFWD.TO.W.0036.000000T0000Z-080425T2345Z/ BELL TX- 629 PM CDT FRI APR 25 2008 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 645 PM CDT FOR CENTRAL BELL COUNTY... AT 629 PM CDT...STORM SPOTTERS AND DOPPLER RADAR OBSERVED A TORNADO. THIS TORNADO WAS LOCATED NEAR BELTON...MOVING SOUTH AT 18 MPH. STORM SPOTTERS OBSERVED POWER FLASHES AT THE INTERSECTION OF HIGHWAY 190 AND INTERSTATE 35 AT 628 PM CDT...ASSOCIATED WITH A TORNADO ON THE GROUND. THE TORNADO WILL BE NEAR... SALADO BY 645 PM CDT... DO NOT LEAVE SHELTER TO USE YOUR CAR TO OUTRUN A TORNADO. CARS ARE EASILY TOSSED AND CRUSHED BY TORNADO WINDS. DO NOT STOP UNDER BRIDGES OR HIGHWAY OVERPASSES SINCE THEY OFFER NO PROTECTION FROM TORNADO WINDS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FRIDAY EVENING FOR EASTERN TEXAS. LAT...LON 3094 9736 3092 9763 3116 9758 3120 9739 TIME...MOT...LOC 2329Z 356DEG 16KT 3104 9747 $$ 13
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at Apr 25, 4:14 PM CDT, 1 hour 53 minutes earlier.
Area forecast discussion, Apr 25, 4:14 PM CDT, 1 hour 53 minutes before
AREA FORECAST DISCUSSION...CORRECTED NATIONAL WEATHER SERVICE FORT WORTH TX 414 PM CDT FRI APR 25 2008 .UPDATE... CORRECTED 414 PM SVR TSTORM WATCH #233 ISSUED FOR SE 1/2 OF N TX THROUGH 10 PM CDT. EMBEDDED...MARGINALLY SEVERE STORMS POSSIBLE NOW THRU EARLY TO MID EVENING...AS COLD FRONT MOVES SE THROUGH THE AREA. FORECASTS SENT. && .PREV DISCUSSION... /ISSUED 242 PM CDT FRI APR 25 2008/ DISCUSSION... SCATTERED THUNDERSTORMS FINALLY DEVELOPED JUST BEFORE 2 PM...AND NOW EXTENDED ALONG A BROKEN LINE FROM N OF HILLSBORO...TO WAXAHACHIE...TO MESQUITE/BALCH SPRINGS...TO ROCKWALL AND NEAR GREENVILLE. COLD FRONT WAS GENERALLY FROM SHERMAN...TO DALLAS...TO LAKE WHITNEY...TO BETWEEN HAMILTON AND LAMPASAS...MOVING ESE NEAR 20 KTS. BY EVENING...EXPECT BROKEN LINE OF SCATTERED STORMS TO GENERALLY EXTEND ALONG/AHEAD OF COLD FRONT FROM EMORY...TO WACO...TO KILLEEN WITH CHANCE POPS CONTINUE THIS EVENING AREAS SE OF THIS LINE...AS FRONT LOSES ITS POP AND BEGINS STALLING AS IT HEADS TOWARD SE/CENTRAL TX. WILL LINGER LOW POPS OVER S/SW 1/2 OF N TX LATE TONIGHT AND THROUGH SATURDAY...AS OLD FRONT MIXES BACK NORTH. KEEPING TREND OF STRONG COLD FRONT MOVING INTO N TX LATER SAT NIGHT AND DRIVING OUT OF SE COUNTIES BY SAT AFTERNOON. STRONG DISTURBANCE ALOFT WILL DEEPEN OVER THE CENTRAL SOUTHERN PLAINS LATE SAT NIGHT AND MOVE READILY EAST TOWARD MS VALLEY ON SUNDAY. EXPECT WIDESPREAD RAIN/STORMS TO BREAK OUT MAINLY BEHIND THE COLD FRONT...AS LIFT TRAILS THE FRONT. ANY STORMS EMBEDDED IN RAIN AREAS TO BE ELEVATED IN NATURE. MAIN THREATS SHOULD BE LOCALLY HEAVY RAINFALL/FLOODING AND MARGINALLY SEVERE HAIL/LIGHTNING WITH STRONGEST OF ACTIVITY. HEAVY RAIN PAST FEW DAYS HAS BEEN VERY LOCALIZED AND SPOTTY...THUS COMBINED WITH PROGRESSIVE NATURE OF SAT NIGHT SYSTEM...WILL NOT ISSUE A FLASH FLOOD WATCH/FFA/ ON THIS PACKAGE...THOUGH SOME LOCALIZED FLASH FLOODING IS HIGHLY POSSIBLE. BY SUNDAY EVENING AND THROUGH THE MIDDLE OF THE WORK WEEK...A DRY AND SEASONABLE FORECAST IN STORE FOR N TX...AS COLD FRONT DRIVES GOOD MOISTURE WELL OFF THE GULF COAST LATE SUNDAY AND NW FLOW DOMINATES THROUGH EARLY TUESDAY...BEFORE BECOMING ZONAL. NEXT DISTURBANCE APPROACHES FOR LATE IN THE WEEK AND HAVE INTRODUCED SOME LOW POPS DUE TO LOW CONFIDENCE ON SYSTEM EVOLUTION...AS MODELS DIFFER QUITE A BIT. A WARM UP WILL ENSUE HOWEVER THROUGH THE WEEK BACK INTO THE 80S. && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 57 79 51 68 48 / 10 10 90 30 0 WACO, TX 60 81 54 67 44 / 30 20 90 60 0 PARIS, TX 52 75 49 65 44 / 10 10 70 20 5 DENTON, TX 53 74 48 68 46 / 10 10 80 20 0 MCKINNEY, TX 53 76 47 67 46 / 10 10 80 20 0 DALLAS, TX 57 78 51 66 49 / 10 10 90 30 0 TERRELL, TX 56 79 50 66 45 / 20 10 90 40 5 CORSICANA, TX 60 79 53 66 47 / 40 10 90 60 5 TEMPLE, TX 63 82 54 68 44 / 50 20 90 70 5 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && 99/05
Hazardous weather outlook, Apr 25, 3:51 PM CDT, 2 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 351 PM CDT FRI APR 25 2008 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-261100- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- 351 PM CDT FRI APR 25 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED THUNDERSTORMS WILL CONTINUE THIS EVENING AND TONIGHT ALONG A COLD FRONT MAINLY ACROSS SOUTHEAST PORTIONS OF NORTH TEXAS FROM PARIS TO CORSICANA TO KILLEEN. SOME STORMS MAY BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS MAINLY THROUGH THE EVENING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED ACROSS ALL OF NORTH TEXAS SATURDAY AFTERNOON INTO EARLY SUNDAY. SOME OF THE STORMS WILL BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS. IN ADDITION TO ANY SEVERE WEATHER...LOCALLY HEAVY RAINFALL WILL BE POSSIBLE ACROSS THE ENTIRE AREA. SOME AREAS COULD RECEIVE IN EXCESS OF 3 INCHES OF RAIN THROUGH SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE REQUESTED THROUGH THE EVENING. DUNN
In the hours before
Local storm report, Apr 25, 5:48 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
548 PM CDT FRI APR 25 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM HAIL 6 NE EUREKA 32.07N 96.21W
04/25/2008 E1.75 INCH NAVARRO TX TRAINED SPOTTER
GOLFBALL SIZE HAIL HIGHWAY 309 4 MILES NORTH OF US 287
NEAR ROUND PRAIRIELocal storm report, Apr 25, 5:51 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
551 PM CDT FRI APR 25 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0547 PM HAIL 7 NNW TEMPLE 31.19N 97.41W
04/25/2008 E1.75 INCH BELL TX TRAINED SPOTTER
GOLFBALL HAIL IN MOFFATLocal storm report, Apr 25, 5:53 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
553 PM CDT FRI APR 25 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0546 PM HAIL 4 N TEMPLE 31.16N 97.36W
04/25/2008 E1.75 INCH BELL TX TRAINED SPOTTER
GOLFBALL HAIL AT HIGHWAY 36 AND 317 4 NORTH OF TEMPLELocal storm report, Apr 25, 5:55 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
555 PM CDT FRI APR 25 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0553 PM HAIL TEMPLE 31.10N 97.36W
04/25/2008 E1.75 INCH BELL TX TRAINED SPOTTER
GOLFBALL HAIL AT THE TEMPLE AIRPORTLocal storm report, Apr 25, 5:56 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
556 PM CDT FRI APR 25 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0553 PM HAIL GOLINDA 31.37N 97.08W
04/25/2008 E0.88 INCH FALLS TX BROADCAST MEDIA
NICKEL HAIL AT GOLINDALocal storm report, Apr 25, 6:02 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
602 PM CDT FRI APR 25 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0558 PM TORNADO MORGANS POINT RESORT 31.16N 97.45W
04/25/2008 BELL TX LAW ENFORCEMENT
UNCONFIRMED TORNADO REPORTED BY DPS AT MORGANS POINT
RESORT.The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 24, 8:14 PM CDT | River Flood Warning | FWD | Henderson, Navarro | 49 hr |
| Apr 25, 1:44 PM CDT | Special Weather Statement | FWD | Dallas | 31 min |
| Apr 25, 1:52 PM CDT | Severe Thunderstorm Warning | FWD | Dallas | 38 min |
| Apr 25, 2:10 PM CDT | Special Weather Statement | FWD | Ellis | 35 min |
| Apr 25, 2:26 PM CDT | Special Weather Statement | FWD | Rockwall | 34 min |
| Apr 25, 2:44 PM CDT | Special Weather Statement | FWD | Ellis | 31 min |
| Apr 25, 3:06 PM CDT | Special Weather Statement | FWD | Kaufman | 24 min |
| Apr 25, 3:13 PM CDT | Special Weather Statement | FWD | Ellis | 32 min |
| Apr 25, 3:23 PM CDT | Severe Thunderstorm Warning | FWD | Ellis, Henderson, Kaufman, Navarro | 52 min |
| Apr 25, 3:34 PM CDT | Severe Thunderstorm Warning | FWD | Kaufman | 41 min |
| Apr 25, 3:37 PM CDT | Severe Thunderstorm Warning | FWD | Ellis, Hill, Navarro | 53 min |
| Apr 25, 3:45 PM CDT | Special Weather Statement | FWD | Hill | 30 min |
| Apr 25, 4:02 PM CDT | Special Weather Statement | FWD | Bosque, Hill, McLennan | 28 min |
| Apr 25, 4:06 PM CDT | Special Weather Statement | FWD | Lamar | 24 min |
| Apr 25, 4:12 PM CDT | Severe Thunderstorm Warning | FWD | Bosque, Hill, McLennan | 48 min |
| Apr 25, 4:15 PM CDT | Special Weather Statement | FWD | Navarro | 30 min |
| Apr 25, 4:25 PM CDT | Severe Thunderstorm Warning | FWD | Henderson, Navarro | 50 min |
| Apr 25, 4:27 PM CDT | Severe Thunderstorm Warning | FWD | Navarro | 63 min |
| Apr 25, 4:38 PM CDT | Special Weather Statement | FWD | Lamar | 37 min |
| Apr 25, 4:50 PM CDT | Tornado Warning | FWD | Hill, Limestone, Navarro | 40 min |
| Apr 25, 4:58 PM CDT | Severe Thunderstorm Warning | FWD | Bell, Coryell, McLennan | 62 min |
| Apr 25, 5:11 PM CDT | Severe Thunderstorm Warning | FWD | Anderson, Freestone, Henderson, Navarro | 64 min |
| Apr 25, 5:29 PM CDT | Severe Thunderstorm Warning | FWD | Freestone, Limestone, Navarro | 47 min |
| Apr 25, 5:37 PM CDT | Severe Thunderstorm Warning | FWD | Bell, Coryell, Falls, McLennan | 53 min |
| Apr 25, 5:53 PM CDT | Tornado Warning | FWD | Bell | 52 min |
| Apr 25, 6:34 PM CDT | Severe Thunderstorm Warning | FWD | Navarro | 41 min |
| Apr 25, 6:39 PM CDT | Tornado Warning | FWD | Bell | 51 min |
| Apr 25, 6:42 PM CDT | Severe Thunderstorm Warning | FWD | Falls, Milam, Robertson | 48 min |
| Apr 25, 6:50 PM CDT | Areal Flood Advisory | FWD | Bell | 115 min |
Nearby
Tornado Warnings in Texas, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.